Today I had my meds appointment. No changes were made. We confirmed my Lunesta was working and we continued that on.
Today we discussed side effects. So let us go over some of what I’m experiencing.
Cymbalta and Trileptal, I’m sure have plenty of side effects. However, if I’m experiencing any of them, I haven’t noticed.
Geodon. Oh lovely, can’t live without you, Geodon. We’ll start with the hot flashes. If I didn’t know any better, and if my cycle wasn’t so regular, I’d think I was going through menopause. It drives my family crazy that I refuse a coat in the winter. But if I did, I think I’d about die. Summer is brutal. I’m always warm anyways but the hot flashes are about unbearable. I’ve been on the verge of stripping down naked many time in the middle of work. Impulse control, apparently I have some.
One of the other common side effects of Geodon are achy muscles. I do have this to a degree. Mine, however, is easily combated by Ibuprofen. I have a couple of doctors, including my meds doc, who are willing to write me scrpits for the 800mg tabs, for various ailments including Geodon and continual headaches, so I’m rarely in short supply.
Then there is the fact I can’t lose weight. I’ve tried various things. But the pounds don’t shed. This is probably more of a combination of all my meds, not just the Geodon. However, Geodon is the most likely suspect, what with it being an anti-psychotic.
Finally we have Lunesta. I am happy to say that since I give myself a good 10 hours to sleep, I don’t wake up drugged. I was really worried about that. The one side effect I am noticing is a bad taste in the mouth. It happens almost immediately when I take the pill, and by the time I wake up I need to drink a gallon of water just to be rid of it. Lord only knows what it does to my morning breath. But I sleep well, so it’s worth it.
What kind of side effects are you dealing with?